# SDR FDEA201010224146

- Difficulty date: October 22, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- Engine: Pwa PW2040
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N300025
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT BULKHEAD RT BOTTOM CORNER SIDE HAS CHAFED MARK NAC STA 201.02. MACHINED DAMAGED AREA, FABRICATED & INSTALLED REPAIR FILLER IAW EA F-5450-142253 AND TRAVLERS T10/852836 & T10/852837.  MAJOR REPAIR.
